Recurring vaginal and urinary infections with the same organism showing up again and again usually means the infection isn't being fully cleared or keeps coming back, not that the antibiotics aren't working. Your new lower abdominal pain and burning after finishing the course could be irritation, a reaction to the probiotic, or the infection returning.
Next Steps
Share your culture report with your gynaecologist so the next step is guided by its sensitivity results rather than trial and error. Also ask about checking for an underlying cause, such as incomplete bladder emptying or vaginal pH imbalance. A repeat urine and swab now that symptoms have returned will clarify if this is the same infection or a new one.
Health Tips
Please see your gynaecologist before starting another antibiotic course on your own, since repeated self-treatment without reassessment can make future infections harder to clear.